American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17C20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Harald Upmeier. Toeplitz operators and solvable $C^*$-algebras on Hermitian symmetric spaces. Bull. Amer. Math. Soc. 11 (1984) 329-332. MR 752791.
Abstract, references, and article information   
View Article: PDF

[2] Ottmar Loos. A structure theory of Jordan pairs. Bull. Amer. Math. Soc. 80 (1974) 67-71. MR 0332903.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1